# SDR CALA2024101402637

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:AFT CARGO COMPT, STA 1520, BETWEEN S-29 TO S-30, AF TER REMOVED SUPPORT ANGLE FOR F.O.M. , FOUND DAMAGED HOLES AT FRAME. (REPAIR) REF. 111900. REPAIRED FRAME AT STA 1520 BTW S-29L AND S-30 IAW UAL EC/RA#5360 -01882 AND VT MAE EA# 757-5360-13-A3696 REV-
